# SDR MZZA98287

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 4 INCHES LONG CRACK WAS FOUND ON FUSELAGE S-16L REINFORCEMENT BRACKET AT BS 297.  THE DAMAGED REINFORCEMENT BRACKET WAS REMOVED AND REPLACED WITH NEW BRACKET.  (M)
